# SDR CALA2021071601105

- Difficulty date: July 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 94,562 hours, 12,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Out Of Limits
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LT OPERATIONAL CHECK FOUND L2 EMERGENCY LT BATTERY (M33099) LOW CAPACITY, REF TO HAECO NON-ROUTINE NO.9445962, SPEC NO. B777-33-3-7031. PERFORMED BY TA800 IDT BY TA409,REPLACED L2 EMERGENCY LT BATTERY AND TEST IT "OK" AS PER AMM 33-51-06-960-802 REV 92.
